Search

Dr. Dejenie Alemayehu Lakew

Assistant Professor of Mathematics

Office: ST 334
Email: dejenie.lakew@hamptonu.edu
Phone(office): 757-727-5842

PhD, University of Arkansas

Research Interests/Activities

  • Clifford analysis, functional analysis, operator theory, and differential equations.
  • Active in research, publications, and editor/reviewer of mathematics journals.

Dr. Dejenie Alemayehu Lakew, received his PhD from University of Arkansas, has a long experience in teaching mathematics both at the undergraduate and graduate levels, and active in research, and publications. He held positions at the levels of assistant professor and associate professor of mathematics at different universities and authored and co-authored several articles that are published in peer reviewed journals. He has participated and presented research papers at joint annual meetings of the American Mathematical Society for several years and worked as a reviewer and editor of international mathematics journals. He has presented departmental seminars at different universities and here at Hampton University as well. He has been an external examiner for a mathematics PhD dissertation, and member of different academic committees while working at different universities. He received recognitions from Marquis Who is Who in America and in the world.

Few Selected Publications

  • On orthogonal decomposition of a Sobolev space, Adv. Opera. Theory, Vol. 2, No. 4 (2017) 419-427, arXiv: 1611.04249.v1, Nov. 14, 2016.
  • On orthogonal decomposition of a Hilbert space ℒ² (Ω), Int. J. Math. Comp. Sci., Vol. 10, No. 1 (2015) 27-37; arXiv: 1503.01209v1, 2015.
  • The intrinsic π - operator on domain manifolds in ℂ⁽ⁿ⁺¹⁾, Comp. Anal. Opera. Theory, Vol. 4, No. 2 (2010) 271-280 (with John Ryan).
  • W_{Cl_{n}} ^ {2, k}-best approximation of a γ - regular function, J. Appl. Anal., Vol. 13, No. 2 (2007) 259-273.
  • Complete function systems and decomposition results arising in Clifford analysis, Comp. Meth. Function Theory, CMFT, No1 (2002) 215-228 (with John Ryan).
  • Clifford analytic complete function systems for unbounded domains, Math. Meth. Appl. Sci., Vol. 25(2002) 1527 - 1539 (with John Ryan).
  • Over determined problems for elliptic equations, Proc. 4th Int. Coll. on Differential Equations, VSP, Inter. Sci. Pub., The Netherlands, 1994: 11 – 20 (with Giovanni Porru).